Presentation 2015-07-21
Mathematical structures of continuous functions on convex set (1)
Hideo Kanemitsu,
PDF Download Page PDF download Page Link
Abstract(in Japanese) (See Japanese page)
Abstract(in English) In this report, we show a optimization problem and a zeros search problem of equations with continuous univariate functions whose local minima is finite on interval, and show mathematical structures of both problems. Next, we investigate mathematical structures for both problems. At last, for continuous functions on interval, we show an algorithm for finding all local minima and local maxima and an algorithm for finding all zeros with having theoretical guarantee for finding all solutions.
Keyword(in Japanese) (See Japanese page)
Keyword(in English) mathematical structure / multimodal function / local minimum / real root / optimization / nonlinear
Paper # NLP2015-69
Date of Issue 2015-07-14 (NLP)

Conference Information
Committee NLP
Conference Date 2015/7/21(2days)
Place (in Japanese) (See Japanese page)
Place (in English) Bibai Onsen Yu-rinkan
Topics (in Japanese) (See Japanese page)
Topics (in English) Nonlinear Problems, etc.
Chair Kenya Jinno(Nippon Inst. of Tech.)
Vice Chair Naoto Fujisaka(Hiroshima City Univ.)
Secretary Naoto Fujisaka(Tokyo Univ. of Science)
Assistant Hidehiro Nakano(Tokyo City Univ.) / Hiroyuki Asahara(Okayama Univ. of Science)

Paper Information
Registration To Technical Committee on Nonlinear Problems
Language JPN
Title (in Japanese) (See Japanese page)
Sub Title (in Japanese) (See Japanese page)
Title (in English) Mathematical structures of continuous functions on convex set (1)
Sub Title (in English) Mathematical structure of univariate continuous functions on interval with finite number of local mimima, and its applications to finding all local minima(maxima) and all real roots
Keyword(1) mathematical structure
Keyword(2) multimodal function
Keyword(3) local minimum
Keyword(4) real root
Keyword(5) optimization
Keyword(6) nonlinear
1st Author's Name Hideo Kanemitsu
1st Author's Affiliation Hokkaido University of Education(Hokkaido Univ. Edu.)
Date 2015-07-21
Paper # NLP2015-69
Volume (vol) vol.115
Number (no) NLP-150
Page pp.pp.11-16(NLP),
#Pages 6
Date of Issue 2015-07-14 (NLP)